MAUDE Adverse Event Report: HOLOGIC, INC. FLUENT FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC

HOLOGIC, INC. FLUENT FLUID MANAGEMENT SYSTEM; INSUFFLATOR, HYSTEROSCOPIC
Model Number FLT-112S
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2025
Type of Reportable Event Malfunction
Event or Problem Description
Fluent fluid management system malfunctioned prior to patient arriving into the operating room.Healthcare provider had to open a new one.

Brand Name
FLUENT FLUID MANAGEMENT SYSTEM
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC
Manufacturer (Section D)
HOLOGIC, INC.
250 campus dr
marlborough MA 01752
MDR Report Key21525206
Report Number21525206
Device Sequence Number15857799
Product Code HIG
UDI-Device Identifier25420045507408
UDI-Public(01)25420045507408(17)270926
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 01/16/2025
Report Date (Section F) 01/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberFLT-112S
Device Catalogue NumberFLT-112S
Device Lot Number24J26RA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? Yes
Date Report to Manufacturer03/05/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/05/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA01/16/2025